# SDR 39LA20150404133

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,851 hours, 28,333 cycles
- Engine: Garrtt TPE3315
- Engine time: 7,197 hours, 7,413 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Nut
- Part number: 5TCR106
- Condition: Out Of Position
- Location: Prop Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

THE 2 ENG POWER LEVER HAD NO CONTROL OVER THE ENG DURING CRUISE FLIGHT.  THE NR 2 ENG WAS SHUTDOWN IN FLIGHT & AN EMER WAS DECLARED.  THE ACFT LANDED WITHOUT INCIDENT.  INSPECTED NR 2 ENG CONTROL SYS & FOUND THAT THE NUT FOR THE PROPELLER PITCH CONTROL INPUT LEVER STUD HAD FALLEN OFF.  INSTALLED NEW NUT, WASHER & COTTER PIN, RIGGED NR 2 ENG IAW MM.
